# SDR ASAA2015051011681

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,783 hours, 3,153 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, DISCOVERED LT FORWARD WINDOW HEAT OVERHEAD LIGHT ILLUMINATED.  ACFT GROUNDED.  CYCLED LT FRONT WINDOW HEAT C/B, REF AMM 20-60-01.  OVERHEAT LIGHT WENT OUT.  ACCOMPLISHED WINDOW HEAT OPS TEST, REF AMM 30-41-00.  OPS NORMAL.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE, REF. FIM 30-41, TASK 801.  NO FAULTS NOTED, NO HISTORY PAST 60 DAYS.
